可换环上对角子群在上三角子群中的扩群  

OVERGROUPS OF THE DIAGONAL SUBGROUP IN THE UPPER TRIANGULAR SUBGROUP OVER COMMUTATIVE RINGS

在线阅读下载全文

作  者:王春花[1] 汪赛[1] 赵延霞[1] 王登银[1] 

机构地区:[1]中国矿业大学理学院数学系,江苏徐州221008

出  处:《数学杂志》2009年第2期162-166,共5页Journal of Mathematics

摘  要:本文研究了含幺可换环上对角子群在上三角子群中的扩群.利用构造一些集合,获得了此扩群的形式.In this paper, we make a study consisting of all upper triangular matrices over on the overgroups of the diagonal subgroup in the group arbitrary commutative rings with identity. By constructing some proper sets and computing, we obtain the form of these overgroups

关 键 词:对角子群 扩群 可换环 

分 类 号:O152.3[理学—数学] O153.3[理学—基础数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象